# SDR DALA2016101307195

- Difficulty date: September 11, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 64,571 hours, 13,469 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Stuck
- Location: Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB DUE TO ELECTRICAL ARCING AND ELECTRICAL SMELL IN OVERHEAD PANEL.  CREW NOTICED THE RIGHT TURN OFF LIGHT SWITCH IN THE OVERHEAD PANEL ARCHING, AND TRIED TO TURN IT OFF, BUT IT WAS STUCK IN THE ON POSITION.   FOLLOWED THE QRH FOR OVERWEIGHT LANDING, NO EMERGENCY WAS DECLARED.  DID NOT DON THE OXYGEN MASKS.   FOUND RT RUNWAY TURNOFF LIGHT SWITCH STUCK IN THE ON POSITION AND ARCING WHEN YOU TRIED TO MOVE IT. PULLED C/B AND REPLACED TAXI TURNOFF LIGHT SWITCH PANEL PER B767-400 AMM 33-42. CLOSED C/B AND OPS CK OF ALL LIGHTS GOOD. INSPECTED SURROUNDING AREA WITH NO DEFECTS FOUND. CH 33-41 NBR 99 ON RI
